MathSciNet Relay Station
MathSciNet bibliographic data
MR2462452 11G50 (11G05 11G40)
Ricotta, Guillaume; Vidick, Thomas Hauteur asymptotique des points de Heegner. (French) [Asymptotic height of Heegner points] Canad. J. Math. 60 (2008), no. 6, 1406–1436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement